# SDR 20010205CW009

- Difficulty date: December 13, 2000
- Submitted: February 5, 2001
- Operation: General aviation
- Aircraft: N7090B
- Make and model: Piper PA-31-350
- Aircraft serial: 317752075
- Engine: Lyc TIO540J2BD
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Rod Bolt
- Part number: AL75060
- Condition: Broken
- Location: Nr4 Cylinder
- Component: Engine, Lyc
- Component part number: TIO540J2BD
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

CONNECTING ROD BOLT BROKEN ON NR4 CYLINDER, LT ENGINE.  DURING CRUSE FLIGHT.  NR4 CYLINDER WAS PUSHED THRU COWLING AND BROKE OUT LEFT UPPER CRANKCASE.
